The Annals of Mathematical Statistics

The Probability that the Sample Distribution Function Lies Between Two Parallel Straight Lines

J. Durbin

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 398-411.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698404

Digital Object Identifier
doi:10.1214/aoms/1177698404

Mathematical Reviews number (MathSciNet)
MR225408

Zentralblatt MATH identifier
0174.50504

JSTOR
links.jstor.org

Citation

Durbin, J. The Probability that the Sample Distribution Function Lies Between Two Parallel Straight Lines. Ann. Math. Statist. 39 (1968), no. 2, 398--411. doi:10.1214/aoms/1177698404. https://projecteuclid.org/euclid.aoms/1177698404


Export citation